<< Previous Issue Communications of the Korean Mathematical Society (Vol. 12, No. 3) Next Issue >>
Commun. Korean Math. Soc. 1997 Vol. 12, No. 3, 491—827
An isomorphism of the Cousin complexes
Dae Sig Kim
MSC numbers : 13E05, 13D25, 13H10
Commun. Korean Math. Soc. 1997 Vol. 12, No. 3, 491—497
$k$-nil radical in BCI-algebras II
Y. B. Jun, S. M. Hong, E. H. Roh
MSC numbers : 03G25, 06F35
Commun. Korean Math. Soc. 1997 Vol. 12, No. 3, 499—505
On characterizations of right(left) semiregular $po$-semigroups
Sang Keun Lee, Young In Kwon
MSC numbers : 06F05
Commun. Korean Math. Soc. 1997 Vol. 12, No. 3, 507—511
A note on weakly path-connected orthomodular lattices
Eunsoon Park
MSC numbers : 06C15
Commun. Korean Math. Soc. 1997 Vol. 12, No. 3, 513—519
Conjugacy separability of free products with amalgamation
Goansu Kim
MSC numbers : 20E26, 20E06, 20F10
Commun. Korean Math. Soc. 1997 Vol. 12, No. 3, 521—530
Fast operation method in $GF(2^n)$ using a modified optimal normal basis
Il-Whan Park, Seok-Won Jung, Hee-Jean Kim, Jong-In Lim
MSC numbers : Primary : 12Y05
Commun. Korean Math. Soc. 1997 Vol. 12, No. 3, 531—538
On a fiber space over a curve
Dong-Kwan Shin
MSC numbers : 14E05, 14J30
Commun. Korean Math. Soc. 1997 Vol. 12, No. 3, 539—541
Kinematic structures of certain loops
Bokhee Im
MSC numbers : 20N05, 51A25
Commun. Korean Math. Soc. 1997 Vol. 12, No. 3, 543—551
A remark on the class number formulas over global function fields
Sunghan Bae, Pyung Lyun Kang
MSC numbers : 11R58, 11G09, 11G15
Commun. Korean Math. Soc. 1997 Vol. 12, No. 3, 553—560
A note on a finite triangular operator matrix
Eungil Ko
MSC numbers : 47B20, 47B38
Commun. Korean Math. Soc. 1997 Vol. 12, No. 3, 561—569
Norms for Schur products
Dong-Yun Shin
MSC numbers : 46L05
Commun. Korean Math. Soc. 1997 Vol. 12, No. 3, 571—577
An $L_p$ analytic Fourier-Feynman transform on abstract Wiener space
Kun Soo Chang, Young Sik Kim, Il Yoo
MSC numbers : 28C20
Commun. Korean Math. Soc. 1997 Vol. 12, No. 3, 579—595
On the semi-hyponormal operators on a Hilbert space
Hyung Koo Cha
MSC numbers : 47A10, 47A15, 47A67, 47B20
Commun. Korean Math. Soc. 1997 Vol. 12, No. 3, 597—602
Sobolev orthogonal polynomials relative to $\lambda p(c)q(c) + $
I. H. Jung, K. H. Kwon, J. K. Lee
MSC numbers : 33C45
Commun. Korean Math. Soc. 1997 Vol. 12, No. 3, 603—617
Best approximation sets in linear 2-normed spaces
S. Elumalai, Y. J. Cho, S. S. Kim
MSC numbers : 46A15, 51K05
Commun. Korean Math. Soc. 1997 Vol. 12, No. 3, 619—629
Isomorphisms of certain $(4k-1)$-diagonal algebras $AlgL^{(4k-1)}_{2n}$ and $AlgL^{(4k-1)}_{2n+1}$
Taeg Young Choi, Si-Ju Kim
MSC numbers : 47D25
Commun. Korean Math. Soc. 1997 Vol. 12, No. 3, 631—643
Centrally symmetric orthogonal polynomials in two variables
Jeong Keun Lee
MSC numbers : 33C50, 35P99
Commun. Korean Math. Soc. 1997 Vol. 12, No. 3, 645—653
On the existence and behavior of solutions for perturbed nonlinear differential equations
Jin Gyo Jeong, Ki-Yeon Shin
MSC numbers : Primary 34K25; Secondary 34K30, 34L20, 47H15
Commun. Korean Math. Soc. 1997 Vol. 12, No. 3, 655—664
Minimal $CR$ submanifolds of a complex projective space with parallel section in the normal bundle
U-Hang Ki, Masahiro Kon
MSC numbers : 53C40; 53C15
Commun. Korean Math. Soc. 1997 Vol. 12, No. 3, 665—678
An estimate of the area of constant breadth curves
Y. D. Chai, Yong Il Kim
MSC numbers : 53A04, 52A10
Commun. Korean Math. Soc. 1997 Vol. 12, No. 3, 679—683
Kaehler submanifolds with $RS=0$ in a complex projective space
Jong Ik Hyun
MSC numbers : 53B10, 53B35
Commun. Korean Math. Soc. 1997 Vol. 12, No. 3, 685—690
Totally disconnected groups, p-adic groups and the Hilbert-Smith conjecture
Joo Sung Lee
MSC numbers : 54H15, 54H20, 57S10
Commun. Korean Math. Soc. 1997 Vol. 12, No. 3, 691—699
The minimum theorem for the relative root Nielsen number
Ki-Yeol Yang
MSC numbers : 55M20
Commun. Korean Math. Soc. 1997 Vol. 12, No. 3, 701—707
$G(f)$-sequences and fibrations
Moo Ha Woo
MSC numbers : 55P45
Commun. Korean Math. Soc. 1997 Vol. 12, No. 3, 709—715
Some properties on spaces with noncompact group action
Hyang-Sook Lee, Dong-Sun Shin
MSC numbers : 54H15, 57S99, 22D05
Commun. Korean Math. Soc. 1997 Vol. 12, No. 3, 717—723
Probability inequalities for product of symmetrized Poisson processes an their applications
Joong Sung Kwon
MSC numbers : Primary 60E15; secondary 60G17
Commun. Korean Math. Soc. 1997 Vol. 12, No. 3, 725—741
A weakly dependence concept in moving average models
Jong-Il Baek, Ho-Un Lim, Eun-Ho Youn
MSC numbers : 62M10
Commun. Korean Math. Soc. 1997 Vol. 12, No. 3, 743—754
A weak negative orthant dependence
Kwang-Hee Han
MSC numbers : Primary 62E10, Secondary 62H10
Commun. Korean Math. Soc. 1997 Vol. 12, No. 3, 755—768
Strong law of large numbers for level-wise independent fuzzy random variables
Yun Kyong Kim
MSC numbers : 60D05, 60F15
Commun. Korean Math. Soc. 1997 Vol. 12, No. 3, 769—778
The measure of the uniformly hyperbolic invariant set of exact separatrix map
Gwang Il Kim, Dong Pyo Chi
MSC numbers : 34C35, 58F39
Commun. Korean Math. Soc. 1997 Vol. 12, No. 3, 779—788
Pfaffian and Young tableaux
Seul Hee Choi
MSC numbers : 05A15
Commun. Korean Math. Soc. 1997 Vol. 12, No. 3, 789—796
Error bounds for Gauss-Radau and Gauss-Lobatto rules of analytic functions
Kwan Pyo Ko
MSC numbers : Primary 65D32
Commun. Korean Math. Soc. 1997 Vol. 12, No. 3, 797—812
Multigrid methods for the pure traction problem of linear elasticity : FOSLS formulation
Chang-Ock Lee
MSC numbers : 65F10, 65N55, 73K10
Commun. Korean Math. Soc. 1997 Vol. 12, No. 3, 813—827

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd